Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Itching in penis, Dr gave UTI medication. Pain still while ejaculating. Reasons ?

hi ,i had concerned regarding my penis after 2weeks i went to doctor for check up,cause of itching in my penis and there is a little urine comes out every time and i feel uncomfortable with it. the doctor had given me a medicine for urinary tract infection . although after a week of taking it there is a better changes. but after my medicine are finished i feel pain specially after my sperms comes out. please help me to understand what is my problems.
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
It could be an infection of the prostate. You need to get a culture and sensitivity done of the spermatic fluid. If there is any infection the same needs to be treated with higher antibiotics for a long time.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Wed, 25 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor